# SDR CALA2021012800101

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 59,347 hours, 25,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Inoperative
- Location: 10wl & 13wl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT EMERGENCY LIGHTS BATTERY PACKS (10WL & 13WL) FAIL TO ILLUMINATE WITH THE SWITCH IN ARM C/B'S PULLED PER HAECO LCQ NON ROUTINE 9292045.  REMOVED AND REPLACED THE FWD AND AFT EMERGENCY LIGHTS BATTERY PACKS, IAW A319/A320 M/M 33-51-38-000-002A.  OPERATIONS TEST OF THE EMERGENC Y POWER SUPPLY UNITS BY BITE TEST IS GOOD, IAW A319/320 M/M 33-51-00-710-001A.
